# SDR UALA2013071504919

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 49,813 hours, 12,450 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCREWS MISSING FROM LT WING ENGINE PYLON ACCESS PANEL.  INSTALLED MISSING SCREW ON LT ENGINE NACELLE AREA, OK FOR SERVICE.
